# SDR DALA2021033001898

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 8,284 hours, 3,698 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Damaged
- Location: Lt Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 3050 - ATB - DUE TO THE LEADING EDGE SLATS STUCK EXTENDED AT POSITION 1. AIRMAN FAULTED A MECHANICAL SYSTEM JAM. FOUND LEADING EDGE PANEL 522AT HARDWARE BINDING LEFT #2 SLAT. FIRST FLIGHT POST PANEL REMOVAL FOR AD INSPECTION OF LP FUEL S/O VALVE. CORRECTIVE ACTION: REINSTALLED PANEL 522AT PER A321 AMM 57-41. REPAIRED DAMAGE TO L/H NBR 2 SLAT IN AREA OF UPPER INBD T/E PER A321 SRM. (LP# 7562734)
